# SDR GTIA020949

- Difficulty date: June 28, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5930645509
- Part serial: 4805A
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 3 ENGINE NOSE COWL DAMAGED SEVERAL DIFFERENT AREAS.  REPLACED DAMAGED NOSE COWL.  (M)
